Journal of Differential Geometry

Bounded sets and Finsler structures for manifolds of maps

K. Uhlenbeck

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 585-595.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431176

Digital Object Identifier
doi:10.4310/jdg/1214431176

Mathematical Reviews number (MathSciNet)
MR0334273

Zentralblatt MATH identifier
0307.58007

Subjects
Primary: 58D15: Manifolds of mappings [See also 46T10, 54C35]
Secondary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]

Citation

Uhlenbeck, K. Bounded sets and Finsler structures for manifolds of maps. J. Differential Geom. 7 (1972), no. 3-4, 585--595. doi:10.4310/jdg/1214431176. https://projecteuclid.org/euclid.jdg/1214431176


Export citation